MAUDE Adverse Event Report: CURE MEDICAL LLC HYDROPHILIC COATED CURE CATHETER WITH INSERTION KIT; CATHETER CARE TRAY

CURE MEDICAL LLC HYDROPHILIC COATED CURE CATHETER WITH INSERTION KIT; CATHETER CARE TRAY
Model Number HM14UK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Intermittent catheter patient (user) reported he experienced a urinary tract infection (uti) and the catheter felt different after using the catheter packaged with the catheter insertion kit (gloves, bzk wipe, collection bag, underpad).

Brand Name
HYDROPHILIC COATED CURE CATHETER WITH INSERTION KIT
Common Device Name
CATHETER CARE TRAY
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
neport beach, ca 92663, us CA 92663
MDR Report Key9339271
Report Number3005471919-2019-00079
Device Sequence Number13921631
Product Code OHR
UDI-Device Identifier00815947020505
UDI-Public(01)00815947020505(17)210628(10)18300102(241)HM14UK
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
ENFORCEMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/28/2021
Device Model NumberHM14UK
Device Catalogue NumberHM14UK
Device Lot Number18300102
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;